# SDR SIMA20240907002

- Difficulty date: September 7, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N321JS
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000444
- Aircraft time: 23,812 hours, 16,351 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066674001
- Condition: Corroded
- Location: Fr82
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRTC#E055031 -SSI 53-23-003 - SHEAR CLIP AT FR 82 BETWEEN STGR 27R- STGR 28R IS CORRODED. (LEVEL 2 CORROSION). RAR SHEAR CLIP AT FR82, BETWEEN STR27R-STR28R IAW ERJ 175 SRM 51-40-08
